MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08496609190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr results from the cobas 6000 e601 module.While performing a retrospective analysis of anti-tshr results generated in this laboratory in 2025, the customer found a high percentage (>50%) had reactive/high values >1.75 u/ml.The customer alleged this is implausible as the patient population is an "obviously healthy, routine patient collective".The provided initial result examples ranged from 1.75 u/ml to >400 u/ml.Repeat testing or comparison data for the samples was requested but has not yet been provided.
 
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24428131
Report Number1823260-2026-00655
Device Sequence Number20866222
Product Code JZO
UDI-Device Identifier07613336160305
UDI-Public07613336160305
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496609190
Device Lot Number90687201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown